# SDR SWAA2020022041563

- Difficulty date: February 9, 2020
- Submitted: February 20, 2020
- Operation: Air carrier
- Aircraft: N453WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29847
- Aircraft time: 56,224 hours, 33,063 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame Splice
- Part number: 146A1262
- Condition: Corroded
- Location: Bs 787
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY UPPER FRAME FLANGE HAD CORROSION AT BS. 787, STR. 25R.          / R&R FRAME SPLICE IAW SRM AND DWG.
